MAUDE Adverse Event Report: ON-X LIFE TECHNOLOGIES, INC. ON-X PROSTHETIC AORTIC VALVE WITH CONFORM-X SEWING RING AND EXTENDED HOLDER; HEART-VALVE, MECHANICAL

ON-X LIFE TECHNOLOGIES, INC. ON-X PROSTHETIC AORTIC VALVE WITH CONFORM-X SEWING RING AND EXTENDED HOLDER; HEART-VALVE, MECHANICAL
Model Number ONXACE-25
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 10/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This investigation is currently ongoing.Any additional information will be provided in the follow-up report.This report is being submitted as required by federal regulations and does not constitute an admission that the device caused or contributed to the reported event.Furthermore, this report reflects the event as alleged by the complainant and does not imply that the information reported to artivion- formerly cryolife/jotec is accurate or has been confirmed by artivion.
 
Event or Problem Description
According to the report received, patient experienced a myocardial infarction on (b)(6) 2019.
 
Additional Manufacturer Narrative
A sample evaluation was not performed as the device remains implanted.The manufacturing records were reviewed and it was confirmed that all records were controlled, available for review, and met all specifications per the device master record.All lots passed functional testing and met release specifications.During the investigation no non-conformances or deviations were noted.The device was implanted on (b)(6) 2017 in the aortic position of a 38-year-old male with an unknown past medical history.Information was received from the patient's wife that the patient experienced a myocardial infarction on (b)(6) 2019 (844 days or approx.2yr 3 mo.Post implant), specifically ¿mi 100% occlusion of the lad.¿ she stated that patients inr was 2.0 at the time of the event.No medical records were provided to provide further information.With no records for review, we are unable to arrive at a conclusive root cause.No past medical history was provided, including the indication for valve implantation, prior cardiac history, or any concomitant procedures.As such, we rely solely on the wife¿s account that the patient¿s inr was within range prior to and at the time of these events.The device history record (dhr) for the implanted valve was reviewed and confirmed that the valve passed all acceptance criteria prior to its release.No product nonconformities or deviations were found.However, due to the absence of medical records or clinical data, we are unable to evaluate patient condition, anticoagulation compliance, or other contributing factors that may have led to the thrombotic event.Without corroborating medical documentation, a thorough clinical assessment of the conditions surrounding the reported event is not possible.In the ifu it is stated that ¿selection of anticoagulation or anticoagulation/antiplatelet regimen is based on the particular needs of the patient and the clinical situation¿, as each patient requires individualized anticoagulation management determined by their clinical team.Thromboembolism and myocardial infarction are known and recognized adverse events associated with mechanical heart valves and is listed in the device¿s instructions for use (ifu).Thromboembolism has a historical rate of occurrence of (b)(4) per valve-year for mechanical aortic valves per iso 5840.References: iso 5840-2:2021 (e) cardiovascular implants - cardiac valve prostheses, annex i.On-x instructions for use including aortic valve inr 1.5-2.0 update.Http://www.Onxlti.Com/ifu.This report is being submitted as required and does not constitute an admission that the device caused or contributed to the reported event.Furthermore, this report reflects the event as alleged by the complainant and does not imply that the information reported to artivion is accurate or has been confirmed by artivion.

Brand Name
ON-X PROSTHETIC AORTIC VALVE WITH CONFORM-X SEWING RING AND EXTENDED HOLDER
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ON-X LIFE TECHNOLOGIES, INC.
1300 e. anderson ln., bldg. b
austin TX 78752
Manufacturer (Section G)
ON-X LIFE TECHNOLOGIES, INC.
1300 e. anderson ln., bldg. b
austin TX 78752
Manufacturer Contact
rochelle maney
1655 roberts blvd. nw
kennesaw, GA 30144
7704193355
MDR Report Key22783238
Report Number1649833-2025-00027
Device Sequence Number8176411
Product Code LWQ
UDI-Device Identifier00851788001471
UDI-Public00851788001471
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P000037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/01/2022
Device Model NumberONXACE-25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age41 YR
Patient SexMale